MathSciNet Relay Station
MathSciNet bibliographic data
MR1283869 (95h:53016) 53A30 (32C16 53A55)
Bailey, Toby N.; Eastwood, Michael G.; Graham, C. Robin Invariant theory for conformal and CR geometry. Ann. of Math. (2) 139 (1994), no. 3, 491–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement